# SDR UALA2011011400225

- Difficulty date: January 14, 2011
- Submitted: February 11, 2011
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 73,732 hours, 21,421 cycles
- Engine: Pwa PW2037
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Pitot Tube
- Condition: Shorted
- Location: Right
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER PITOT TUBE GLOWING RED HOT ON GROUND.  FOUND RIGHT AUX PITOT TUBE HEATER SHORTED TO CASING.  REPLACED RIGHT AUX PITOT TUBE, HEATER CIRCUITS TEST OKAY.
